MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK C35

BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK C35
Model Number 515200
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the bd phaseal¿ connector luer lock c35 experienced device damage/deformation while still considered operable.The following information was provided by the initial reporter: during quality inspection, the membrane of c35 was found to be damaged.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for lot 1907109, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Five retained samples of the same lot were used for additional evaluation.The product was visually inspected and no defects were identified with the membrane and all membranes were properly positioned.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.A vision system is used to verify the proper welding of the membrane and detect for any missing or incorrectly placed membranes.The system was challenged after receiving this complaint, placing 15 connectors with missing membranes within the camera station, in all cases the product was properly identified and discarded.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description

Brand Name
BD PHASEAL CONNECTOR LUER LOCK C35
Common Device Name
PHASEAL CONNECTOR
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10796329
Report Number3003152976-2020-00488
Device Sequence Number3489941
Product Code ONB
UDI-Device Identifier30382905152000
UDI-Public30382905152000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model Number515200
Device Catalogue Number515200
Device Lot Number1907109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1